Julian Fernandez Bonder
Julian Fernandez Bonder
Professor, Math Department, University of Buenos Aires
Verified email at - Homepage
Cited by
Cited by
Existence Results for the p-Laplacian with Nonlinear Boundary Conditions
JF Bonder, JD Rossi
Journal of Mathematical Analysis and Applications 263 (1), 195-223, 2001
Fractional order orlicz-sobolev spaces
JF Bonder, AM Salort
Journal of Functional Analysis 277 (2), 333-367, 2019
The concentration-compactness principle for variable exponent spaces and applications
JF Bonder, A Silva
Electron. J. Differential Equations 2010 (41), 18pp, 2009
A nonlinear eigenvalue problem with indefinite weights related to the Sobolev trace embedding
JF Bonder, JD Rossi
Publicacions Matematiques, 221-235, 2002
The concentration-compactness principle for fractional order Sobolev spaces in unbounded domains and applications to the generalized fractional Brezis–Nirenberg problem
JF Bonder, N Saintier, A Silva
Nonlinear Differential Equations and Applications NoDEA 25, 1-25, 2018
Symmetry properties for the extremals of the Sobolev trace embedding
JF Bonder, E Lami Dozo, JD Rossi
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (6), 795-805, 2004
Asymptotic behavior of the best Sobolev trace constant in expanding and contracting domains
JF Bonder, JD Rossi
Comm. Pure Appl. Anal 1 (3), 359-378, 2002
Multiple solutions for the p-Laplace equation with nonlinear boundary conditions
JF Bonder
Electronic Journal of Differential Equations 2006 (37), 1-7, 2006
Time-space white noise eliminates global solutions in reaction-diffusion equations
JF Bonder, P Groisman
Physica D: Nonlinear Phenomena 238 (2), 209-215, 2009
An optimization problem for the first eigenvalue of the p-Laplacian plus a potential
LM Del Pezzo, JF Bonder
Commun. Pure Appl. Anal. 5 (4), 675-690, 2006
Asymptotic behavior of the eigenvalues of the one-dimensional weighted p-Laplace operator
JF Bonder, JP Pinasco
Arkiv för Matematik 41 (2), 267-280, 2003
Optimization of the first Steklov eigenvalue in domains with holes: a shape derivative approach
JF Bonder, P Groisman, JD Rossi
Annali di Matematica Pura ed Applicata 186, 341-358, 2007
Interior and up to the boundary regularity for the fractional g-Laplacian: the convex case
JF Bonder, A Salort, H Vivas
Nonlinear Analysis 223, 113060, 2022
A H\" older Infinity Laplacian obtained as limit of Orlicz Fractional Laplacians
JF Bonder, M Pérez-Llanos, AM Salort
arXiv preprint arXiv:1807.01669, 2018
On the Sobolev embedding theorem for variable exponent spaces in the critical range
JF Bonder, N Saintier, A Silva
J. Differential Equations 253 (5), 1604–1620, 2012
On the existence of extremals for the Sobolev trace embedding theorem with critical exponent
JF Bonder, JD Rossi
Bulletin of the London Mathematical Society 37 (1), 119-125, 2005
Blow-up vs. spurious steady solutions
JF Bonder, J Rossi
Proceedings of the American Mathematical Society 129 (1), 139-144, 2001
Regularity of the free boundary in an optimization problem related to the best Sobolev trace constant
JF Bonder, JD Rossi, N Wolanski
SIAM Journal on Control and Optimization 44 (5), 1614-1635, 2005
An optimization problem for the first eigenvalue of the‐fractional Laplacian
L Del Pezzo, J Fernández Bonder, L López Ríos
Mathematische Nachrichten 291 (4), 632-651, 2018
Multiple positive solutions for quasilinear elliptic problems with sign‐changing nonlinearities
JF Bonder
Abstract and Applied Analysis 2004 (12), 1047-1055, 2004
The system can't perform the operation now. Try again later.
Articles 1–20